By Topic

Robust H control of Hamiltonian system with uncertainty

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
4 Author(s)
Xue, Ancheng ; Department of Electrical Engineering, Tsinghua University, Beijing 100084, China ; Mei, Shengwei ; Hu, Wei ; Zhou, Yuan

This paper investigates the robust H problem for a class of generalized forced Hamiltonian systems with uncertainties. The robust L2-gain was proved for the Hamiltonian with a sufficient condition for stable control of multimachine power systerrs expressed as a matrix algebraic inequality. A similar sufficient condition was then extended to the robust H contrd of Hamiltonian systerrs to construct the state feedback H control law. A numerical example is given to verify the val idity of the proposed control scheme, which shows the effectiveness and promising application of the method.

Published in:

Tsinghua Science and Technology  (Volume:8 ,  Issue: 6 )